# SDR 96ZZZX430

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SCDA\SCDA - REJECTED TAKEOFF AT 110 KNOTS DUE TO INSUFFICIENT POWER ON NR 3 ENGINE.  (1.55 EPR, 96 PERCENT N1).  LUBED INTERSTAGE BLEED VALVE, PERFORMED STATIC POWER RUN, ALL ENGINE PARAMETERS NORMAL.  BLEED OPS CHECKS NORMAL IAW 75-6-0.
